Facebook Pixel
EmpowHER Guest

Need to control gas problems.

By Anonymous June 20, 2017 - 1:49pm
Rate This

I have ileitis. Side effects to the ileum from radiation, taking fiber med and Lialda to help maintain my health. Fiber med causes a lot of gas.

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to our community.

Increased fiber in the diet will increase gas. Consider speaking with your physician or simply reduce the amount of fiber and see if that helps.


June 20, 2017 - 4:25pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.